MAUDE Adverse Event Report: NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI

NEOCIS INC. NEOCIS GUIDANCE SYSTEM; YOMI
Model Number DRW-1000-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned.The adverse event was related to the patient's condition and reaction to anesthesia, not the use of the device.With review of available information, there are no indications of a malfunction of the device or failure to meet specifications.The user selected to remove the yomilink bone during the emergency.The patient was transported to the hospital and stabilized.
 
Event or Problem Description
It was reported that prior to the robotic procedure and following administration of anesthesia, the patient's heart rate dropped.The user removed the yomilink bone quickly and called emergency services.The patient was taken to the hospital and stabilized.No further injuries or medical intervention were reported as a result of this event.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
YOMI
Manufacturer (Section D)
NEOCIS INC.
545 nw 26th st
unit 700
miami 33127
Manufacturer (Section G)
NEOCIS INC.
545 nw 26th st
unit 700
miami FL 33127
Manufacturer Contact
jorge fernandes
545 nw 26th st
unit 700
miami, FL 33127
MDR Report Key23094726
Report Number3012787974-2025-80097
Device Sequence Number13098171
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public810004900004
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown